# SDR MASA2011060602938

- Difficulty date: June 3, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N522LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10262
- Aircraft time: 11,049 hours, 7,945 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Metering Valve
- Condition: Malfunctioned
- Location: Anti-Skid Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ANTI-SKID O/B CAUTION MESSAGE.  R2 BRAKE METERING VALVE AND OTBD ASCV
